# SDR HALA2010061300255

- Difficulty date: June 13, 2010
- Submitted: June 15, 2010
- Operation: Air carrier
- Aircraft: N483HA
- Make and model: Boeing 717-200
- Aircraft serial: 55128
- Aircraft time: 20,339 hours, 24,314 cycles
- Engine: Rroyce BR700715A130
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Location: Lt Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

L ENG SELECT FADE ATT ALERT ILLUMINATED FOLLOWED PROCEDURE IN QRH //FOUND T30 FAULT MSG 732181 & 732182 REPAIRED WIRE AT U1043 ON T1043-1. OPS CK PEND. ACCOMP AMM SUB TASK 73-21-07-741-001 ENG RUN NO FAULTS NOTED RTS #1 EEC NO FAULTS NOTED. CK OK FOR SVC. OPS CK OK.
